# SDR WTAA960054

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120067
- System (JASC): 5270 · Door Warning System
- Part: Actuating Roller
- Part number: JS5
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SFO - CARGO DOOR WARNING LIGHT ILLUMINATED AFTER ROTATION.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE INSPECTED CARGO DOOR AND FOUND DOOR TO BE SECURE DETERMINED PROBLEM TO BE FLASE INDICATION.  DEFERRED DOOR WARNING SYSTEM PER MRL 52-70-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED THE DEFERRED DOOR WARNING SYSTEM BY ADJUSTING THE CARGO DOOR ACTUATING ROLLER.  (M)
